# SDR SWAA2017092616610

- Difficulty date: September 16, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,043 hours, 7,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL VAPOR WEB CRACKED AT BS 663.75, BETWEEN RBL 30 TO RBL 40.  REPAIRED WEB IAW SRM.
